# SDR CHIR201606152436

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 76,680 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Seal
- Part number: 107D22092
- Condition: Failed
- Location: Transmission
- Part time: 687 hours
- Component: Transmission As, Boeing
- Component part number: 107D201034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT TRANSMISSION, PN 107D2010-34, SN TA-9-22 WAS REMOVED FROM ACFT FOR A SCHEDULED INSPECTION.  WHILE IN THE SHOP, THE BLOWER DRIVEN SEAL RETAINER WAS REMOVED FROM THE MIX BOX TRANSMISSION, PN: 107D2004-19, SN: A-11-111 IN ORDER TO SEE IF THE BLOWER DRIVEN SEAL HAD FAILED.  DURING INSPECTION FOUND THE TAB RING HAD SEPARATED FROM THE SEAL AS 1 PIECE AND THE STEEL SPACER INSIDE THE SEAL HOUSING WAS ABLE TO BE ROTATED.
